Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 57, Number 3

All articles in this issue are freely accessible.

In memoriam: Maryam Mirzakhani
Jan Vondrák.
Bull. Amer. Math. Soc. 57 (2020), 357-358
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A tour through Mirzakhani’s work on moduli spaces of Riemann surfaces
Alex Wright.
Bull. Amer. Math. Soc. 57 (2020), 359-408
Abstract, references and article information
Full-text PDF Free Access
View in AMS MathViewer New
Request permission to use this material Request Permissions
Some recent progress in singular stochastic partial differential equations
Ivan Corwin and Hao Shen.
Bull. Amer. Math. Soc. 57 (2020), 409-454
Abstract, references and article information
Full-text PDF Free Access
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4108091
Compactifying moduli spaces
Lucia Caporaso.
Bull. Amer. Math. Soc. 57 (2020), 455-482
Abstract, references and article information
Full-text PDF Free Access
View in AMS MathViewer New
Request permission to use this material Request Permissions

Mathematical Perspectives

Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 57 (2020), 483-507
Review Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

High-dimensional statistics: A non-asymptotic viewpoint, by Martin J. Wainwright.
Reviewer: Po-Ling Loh
Bull. Amer. Math. Soc. 57 (2020), 509-514
Review information
Full-text PDF Free Access
Computational Mathematics with SageMath, by Paul Zimmermann, Alexandre Casamayou, Nathann Cohen, Guillaume Connan, Thierry Dumont, Laurent Fousse, François Maltey, Matthias Meulien, Marc Mezzarobba, Clément Pernet, Nicolas M. Thiéry, Erik Bray, John Cremona, Marcelo Forets, Alexandru Ghitza and Hugh Thomas.
Reviewer: John B. Little
Bull. Amer. Math. Soc. 57 (2020), 515-521
Review information
Full-text PDF Free Access